Sudafed PE Sinus Day Plus Night Relief 48 Tablets Qty Restriction (1) applies

Regular price $17.00

Qty Restriction (1) applies
*PHARMACY MEDICINE*
24 Hour relief from nasal congestion, sinus pressure and headaches when taken as directed.
  • Day tablets - Fast relief from sinus congestion and pressure, plus headaches
  • Night tablets – relief from sinus congestion, pressure and runny nose so you can get the rest you need.
Usage Advice: Use this product for 24 hour sinus relief.
Product includes non-drowsy day tablets and night tablets for bedtime
Who can use this product
Adults and children 12 years and over: 2 day tablets every 4-6 hours and 2 night tablets in the evening at bedtime as necessary. Maximum 6 day & 2 night tablets in 24 hours.
Active Ingredients
  • Day Tablets: Phenylephrine Hydrochloride 5mg per tablet, Paracetamol 500mg per tablet
  • Night Tablets: Phenylephrine Hydrochloride 5mg per tablet, Paracetamol 500mg per tablet, Chlorpheniramine Maleate 2mg per tablet
How It Works
Phenylephrine Hydrochloride is a decongestant that reduces the swelling (blocked nose) and secretions (runny nose) in the nasal passages and sinuses allowing the passages behind the nose and above the eyes to clear.
Paracetamol is an analgesic that relieves sinus and headache pain.
Chlorpheniramine is an antihistamine that relieves allergy and hay fever symptoms and aids restful sleep.
Always read the label and use as directed.